Nemanja Skoric
Nemanja Skoric
PhD Student of Computer Science, ETH Zurich
Dirección de correo verificada de inf.ethz.ch - Página principal
Título
Citado por
Citado por
Año
Powers of Hamilton cycles in random graphs and tight Hamilton cycles in random hypergraphs
R Nenadov, N Škorić
Random Structures & Algorithms 54 (1), 187-208, 2019
302019
Robust Hamiltonicity of random directed graphs
A Ferber, R Nenadov, A Noever, U Peter, N Škorić
Journal of Combinatorial Theory, Series B 126, 1-23, 2017
262017
A tight Erdős–Pósa function for long cycles
F Mousset, A Noever, N Škorić, F Weissenberger
Journal of Combinatorial Theory, Series B 125, 21-32, 2017
222017
Almost‐spanning universality in random graphs
D Conlon, A Ferber, R Nenadov, N Škorić
Random Structures & Algorithms 50 (3), 380-393, 2017
172017
A general lower bound for collaborative tree exploration
Y Disser, F Mousset, A Noever, N Škorić, A Steger
International Colloquium on Structural Information and Communication …, 2017
162017
An algorithmic framework for obtaining lower bounds for random Ramsey problems
R Nenadov, Y Person, N Škorić, A Steger
Journal of Combinatorial Theory, Series B 124, 1-38, 2017
162017
Symmetric and asymmetric Ramsey properties in random hypergraphs
L Gugelmann, R Nenadov, Y Person, N Škorić, A Steger, H Thomas
Forum of Mathematics, Sigma 5, 2017
132017
On finite reflexive homomorphism-homogeneous binary relational systems
D Mašulović, R Nenadov, N Škorić
Discrete mathematics 311 (21), 2543-2555, 2011
132011
Monochromatic cycle covers in random graphs
D Korándi, F Mousset, R Nenadov, N Škorić, B Sudakov
Random Structures & Algorithms 53 (4), 667-691, 2018
102018
Local resilience of an almost spanning k-cycle in random graphs
N Škorić, A Steger, M Trujić
arXiv preprint arXiv:1709.03901, 2017
92017
Smaller subgraphs of minimum degree k
F Mousset, A Noever, N Škorić
arXiv preprint arXiv:1703.00273, 2017
42017
On Komlós’ tiling theorem in random graphs
R Nenadov, N Škorić
Combinatorics, Probability and Computing 29 (1), 113-127, 2020
32020
Triangle resilience of the square of a Hamilton cycle in random graphs
M Fischer, N Škorić, A Steger, M Trujić
arXiv preprint arXiv:1809.07534, 2018
32018
Robust hamiltonicity of random directed graphs extended abstract
A Ferber, R Nenadov, U Peter, A Noever, N Škorić
Proceedings of the Twenty-Sixth Annual ACM-SIAM Symposium on Discrete …, 2014
32014
Covering cycles in sparse graphs
F Mousset, N Škorić, M Trujić
arXiv preprint arXiv:2003.03311, 2020
2020
Resilience of Random Graphs
N Skoric
ETH Zurich, 2017
2017
On Koml\'os' tiling theorem in random graphs
R Nenadov, N Škorić
arXiv preprint arXiv:1611.09466, 2016
2016
An algorithmic framework for obtaining lower bounds for random Ramsey problems extended abstract
R Nenadov, N Škorić, A Steger
Proceedings of the Twenty-Sixth Annual ACM-SIAM Symposium on Discrete …, 2014
2014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–18